# SDR DALA2018111906682

- Difficulty date: November 16, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 81,488 hours, 21,714 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6802, L/P 0829075) INITIAL INSPECTION. CRACKED INNER SKIN ON AFT PASSENGER ENTRY DOOR (L4) PROTECTION STA 1661 AT PAX CABIN. (CPAX). SUMMARY OF NRC 00263. CRACK ON INNER SKIN ON AFT PASSENGER ENTRY DOOR (L4) WAS REPAIRED PER ETI-57-18-034 REV. 3 AND ER/A 572880-14 REV. ORIGINAL.
